MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MA3131
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Late 60¿s female with history of atrial fibrillation.Procedure: ablation af.Maxguard 10cc drop administration tubing leading at the leuer lock hub.The tubing is sterile and connected to a side port of a sheath that extends into the left atrium of the heart.This could potentially introduce air into the body.Tubing removed without difficulty and a new set used.No known harm to patient.Manufacturer response for set, administration, intravascular, maxguard (per site reporter) will obtain.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key16536628
Report Number16536628
Device Sequence Number5946256
Product Code FPA
UDI-Device Identifier10885403235825
UDI-Public(01)10885403235825(10)22069490(17)250623
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/20/2023
Report Date (Section F) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA3131
Device Catalogue NumberMA3131
Device Lot Number22069490
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA02/20/2023